@article{IVM_2006_4_a6,
author = {V. N. Shevchenko and S. V. Sidorov},
title = {On the similarity of second-order matrices over the ring of integers},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {57--64},
year = {2006},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_2006_4_a6/}
}
V. N. Shevchenko; S. V. Sidorov. On the similarity of second-order matrices over the ring of integers. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (2006), pp. 57-64. http://geodesic.mathdoc.fr/item/IVM_2006_4_a6/
[1] Maltsev A. I., Osnovy lineinoi algebry, Gostekhizdat, M.–L., 1948, 424 pp.
[2] Gantmakher F. R., Teoriya matrits, Nauka, M., 1988, 552 pp. | MR | Zbl
[3] Bukhshtab A. A., Teoriya chisel, Prosveschenie, M., 1966, 384 pp. | MR | Zbl
[4] Kassels Dzh., Ratsionalnye kvadratichnye formy, Mir, M., 1982, 440 pp. | MR
[5] Matthews K., “The diophantine equation $ax^2+bxy+cy^2=N$, $D=b^2-4ac>0$”, J. Theor. Nombres Bordeaux, 14 (2002), 257–270 | MR | Zbl
[6] Shevchenko V. N., Sidorov S. V., “O podobii matrits vtorogo poryadka nad koltsom tselykh chisel”, Materialy XIV Mezhdunarodn. shkoly-seminara “Sintez i slozhnost upravlyayuschikh sistem” (Nizhnii Novgorod, 27 oktyabrya–1 noyabrya 2003 g.), ed. O. B. Lupanov, Izd-vo. Nizhegorodsk. gos. ped. un-ta, N. Novgorod, 2003, 131 pp.